# SDR AALA201606019003

- Difficulty date: May 31, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 50,976 hours, 21,662 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cap
- Condition: Missing
- Location: Dampner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER CAP MISSING FROM PRESSURE GAUGE ON DOOR DAMPER CYLINDER ON R1 DOOR.  REPLACED R1 DOOR DAMPER CYLINDER IAW AMM 52-11-14-400.
